Processing math: 0%

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Integral representations for some weighted classes of functions holomorphic in matrix domains

Volume 55 / 1991

M. Djrbashian, A. Karapetyan Annales Polonici Mathematici 55 (1991), 87-94 DOI: 10.4064/ap-55-1-87-94

Abstract

In 1945 the first author introduced the classes , 1 ≤ p<∞, α > -1, of holomorphic functions in the unit disk

Authors

  • M. Djrbashian
  • A. Karapetyan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image